|Table of Contents|

Quadratic stable controller design of discrete fuzzy systems(PDF)

[ISSN:1007-449X/CN:23-1 408/TM]

Issue:
2008年05
Page:
593-597
Research Field:
Publishing date:

Info

Title:
Quadratic stable controller design of discrete fuzzy systems
Author(s):
ZHANG Song-tao12; WANG Shu-juan1
1.School of Electrical Engineering and Automation; Harbin Institute of Technology; 2.School of Logistics; Harbin University of Commerce
Keywords:
fuzzy systems controller design quadratic stability
PACS:
TP273.4
DOI:
-
Abstract:
For the quadratic stable problem of discrete T-S fuzzy systems,a discrete piecewise Lyapunov function was constructed in maximal overlapped-rule groups based on the properties of fuzzy systems with two-overlapped fuzzy partition inputs.And then a new sufficient condition to check the stability of discrete closed-loop T-S fuzzy systems was proposed and proved.This condition only requires finding a common positive definite matrix in each maximal overlapped-rule group.Compared with former stability analysis approaches, this approach can not only overcome the defect of finding a common positive definite matrix but also reduce the number of solving Lyapunov inequalities. In addition, a fuzzy controller was designed to acquire global asymptotically stable fuzzy system models by means of the parallel distributed compensation approach. Finally, for a ship motion system, simulation results demonstrate that the proposed quadratic stable controller is effective.

References:

[1]TANAKA K, SUGENO M. Stability analysis and design of fuzzy control system[J]. Fuzzy Sets and Systems, 1992, 45: 135-156.

[2]WANG H O, TANAKA K, GRIFFIN M F. An approach to fuzzy control of nonlinear systems: Stability and design issues[J]. IEEE Transactions on Fuzzy Systems, 1996, 4(1): 14-23.

[3]DAAFOUZ J, RIEDINGER P, LUNG C. Stability analysis and control synthesis for switched systems: a switched Lyapunov function approach[J]. IEEE Transactions on Automatic Control, 2002, 47(11): 1883-1887.

[4]TANAKA K, HORI T, WANG H O. A multiple Lyapunov function approach to stabilization of fuzzy control systems[J].IEEE Transactions on Fuzzy Systems, 2003, 11 (4): 582-589.

[5]WANG W J, SUN C H. A relaxed stability criterion for TS fuzzy discrete systems[J]. IEEE Transactions on Systems, Man, and Cybernetics, Part B: Cybernetics, 2004, 34 (5): 2155-2158.

[6]修智宏, 任光. T-S模糊控制系统的稳定性分析及系统化设计[J]. 自动化学报, 2004, 30(5): 731-741.

XIU Z H, REN G. Stability analysis and systematic design of TS fuzzy control systems[J]. Acta Automatica Sinica, 2004, 30(5): 731-741.

[7]PARK J, KIM J, PARK D. LMIbased design of stabilizing fuzzy controllers for nonlinear systems described by takagi-sugeno fuzzy model[J]. Fuzzy Sets and Systems, 2001, 122: 73-82.

Memo

Memo:
-
Last Update: 2008-12-12